MathSciNet Relay Station
MathSciNet bibliographic data
MR603814 10E20
Vetčinkin, N. M. Uniqueness of classes of positive quadratic forms, on which values of Hermite constants are reached for $6\leq n\leq 8$. (Russian) Geometry of positive quadratic forms. Trudy Mat. Inst. Steklov. 152 (1980), 34–86, 237.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement